# SDR WTAA980082

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FAT - RIGHT ENGINE FAILED TO MAKE MINIMUM STATIC POWER DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT ENGNIE TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
